Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Dizzy and nauseous, pins and needles feeling in hands and forearms. What's causing this ?

Last week i woke up feeling dizzy and nauseous. My body started to shake and i started to feel pins and needles in my hands and forearms. I had a fever as well and had hot and cold flushes. I took some paracetamol for the fever and this seemed to help with the other symptoms as well. Today i had these symptoms come over me all of a sudden again. I have been feeling a dizzy, nauseous and my diaphram has been very tender to touch. I have not vomited. But this dizziness and nausia comes upon me suddenly, lingers for a while and then goes away.This has happened twice in the last two weeks. Any idea of what s causing this? I also wear hard contact lenses . My vision isnt the best. Not sure if this could be contributing to the dizziness, because when i look around it sometimes seems as though the room moves with me.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

From the description it is very difficult for a correct diagnosis. You are already tired due to flu and all and your diaphragm and chest are sore. Not vomite but have nausea and dizziness etc. You will need physician intervention and pathological investigation to find exactly what is the cause. The tingling is not seems associated with any of the other symptoms. Anywy, it is good to consult a GP.
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor